The Mazur intersection property for families of closed bounded convex sets in Banach spaces
Colloquium Mathematicum, Tome 63 (1992) no. 1, pp. 45-56
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
duality map, points of continuity, Bochner $L^p$-spaces, (w*-) denting points, support mapping, norming subspaces, Mazur Intersection Property
Affiliations des auteurs :
Pradipta Bandyopadhyaya 1
@article{10_4064_cm_63_1_45_56,
author = {Pradipta Bandyopadhyaya},
title = {The {Mazur} intersection property for families of closed bounded convex sets in {Banach} spaces},
journal = {Colloquium Mathematicum},
pages = {45--56},
year = {1992},
volume = {63},
number = {1},
doi = {10.4064/cm-63-1-45-56},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-63-1-45-56/}
}
TY - JOUR AU - Pradipta Bandyopadhyaya TI - The Mazur intersection property for families of closed bounded convex sets in Banach spaces JO - Colloquium Mathematicum PY - 1992 SP - 45 EP - 56 VL - 63 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-63-1-45-56/ DO - 10.4064/cm-63-1-45-56 LA - en ID - 10_4064_cm_63_1_45_56 ER -
%0 Journal Article %A Pradipta Bandyopadhyaya %T The Mazur intersection property for families of closed bounded convex sets in Banach spaces %J Colloquium Mathematicum %D 1992 %P 45-56 %V 63 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-63-1-45-56/ %R 10.4064/cm-63-1-45-56 %G en %F 10_4064_cm_63_1_45_56
Pradipta Bandyopadhyaya. The Mazur intersection property for families of closed bounded convex sets in Banach spaces. Colloquium Mathematicum, Tome 63 (1992) no. 1, pp. 45-56. doi: 10.4064/cm-63-1-45-56
Cité par Sources :